Existence of a phase transition for the Potts p-adic model on the set ℤ

N. N. Ganikhodzhaev, F. M. Mukhamedov, U. A. Rozikov

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

We consider the Potts model on the set ℤ in the field Qp of p-adic numbers. The range of the spin variables σ(n), n ε ℤ, in this model is Φ = { σ1, σ2, ⋯, σq} ⊂ Qpq-1 = Qp × Qp × ⋯ × Qp(q-1). We show that there are some values q = q(p) for which phase transitions occur.

Original languageEnglish
Pages (from-to)425-431
Number of pages7
JournalTheoretical and Mathematical Physics
Volume130
Issue number3
DOIs
Publication statusPublished - 2002
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Existence of a phase transition for the Potts p-adic model on the set ℤ'. Together they form a unique fingerprint.

Cite this